"Pseudo" intramural injection following percutaneous transluminal angioplasty

Wilfrido R. Castaneda-Zuniga, S. Murthy Tadavarthy, Frode Laerum, Kurt Amplatz

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

An angiographic appearance of "pseudo" intramural injection is commonly produced following intraluminal balloon dilatation resulting from the dehiscence of the atheromatous intima that is an unavoidable consequence, and not a complication of angioplasty. These angioplasty-induced changes differ from true intramural dissections in that they are confined to the dilatation site and do not extend beyond this area.

Original languageEnglish (US)
Pages (from-to)104-108
Number of pages5
JournalCardiovascular and Interventional Radiology
Volume7
Issue number2
DOIs
StatePublished - Apr 1 1984

Keywords

  • Balloon dilatation
  • Intimal tear
  • Percutaneous dilatation, biomechanics
  • Percutaneous transluminal angioplasty

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of '"Pseudo" intramural injection following percutaneous transluminal angioplasty'. Together they form a unique fingerprint.

  • Cite this